# SDR JJBA20211011042

- Difficulty date: October 11, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 44,225 hours, 27,731 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE AT CARGO DOOR CUTOUT STA X22010.2 FWD FRAME LOWER BETWEEN STRG 16L AND STRG 17L COMMON TO FUSELAGE SKIN. REPAIRED CARGO DOOR CUTOUT STA X22010.2 FWD FRAME LOWER ANGLE SEGMENT SHEAR CLIP AT FRAME 65 BETWEEN S15L AND S18L
